Alert archive / Michigan / Gale Warnings in 2020
Gale Warning 21, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Oct 6, 2020, 10:59 AM EDT. It took effect at Oct 7, 2020, 6:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2020, 10:59 AM EDT (14:59 UTC)
- In effect from
- Oct 7, 2020, 6:00 AM EDT
- Expired
- Oct 7, 2020, 6:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
292 WHUS73 KDTX 061459 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1059 AM EDT Tue Oct 6 2020 LHZ421-422-441>443-070300- /O.CAN.KDTX.SC.Y.0062.000000T0000Z-201006T1600Z/ /O.NEW.KDTX.SC.Y.0063.201007T0700Z-201007T2200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 1059 AM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 19 knots from the west with gusts up to 29 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 7 AM EDT Wednesday with the largest waves expected around 11 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LCZ460-070300- /O.CAN.KDTX.SC.Y.0062.000000T0000Z-201006T1600Z/ /O.NEW.KDTX.SC.Y.0063.201007T1000Z-201007T2200Z/ Lake St Clair- 1059 AM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 16 knots from the west with gusts up to 26 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...Lake St Clair. * WHEN...The maximum winds are expected around 6 AM EDT Wednesday with the largest waves expected around 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ361>363-070300- /O.UPG.KDTX.GL.A.0018.201007T0800Z-201007T2000Z/ /O.NEW.KDTX.GL.W.0021.201007T1000Z-201007T2200Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- 1059 AM EDT Tue Oct 6 2020 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 24 knots from the northwest with gusts up to 36 knots. The largest significant waves will be 9 feet with a potential maximum wave height of 13 feet. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore, Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore and Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 10 AM EDT Wednesday with the largest waves expected around 12 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ444-070300- /O.NEW.KDTX.SC.Y.0063.201007T1000Z-201007T2200Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 1059 AM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 17 knots from the west with gusts up to 25 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 6 AM EDT Wednesday with the largest waves expected around 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ sf
3 follow-up statements
805 WHUS73 KDTX 070146 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 946 PM EDT Tue Oct 6 2020 LHZ361>363-071430- /O.CON.KDTX.GL.W.0021.201007T1000Z-201007T2200Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- 946 PM EDT Tue Oct 6 2020 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 24 knots from the northwest with gusts up to 36 knots. The largest significant waves will be 7 feet with a potential maximum wave height of 10 feet. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore, Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore and Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 10 AM EDT Wednesday with the largest waves expected around 2 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ421-422-441>443-071430- /O.CON.KDTX.SC.Y.0063.201007T0700Z-201007T2200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 946 PM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 19 knots from the west with gusts up to 29 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI, Port Sanilac to Port Huron MI, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 7 AM EDT Wednesday with the largest waves expected around 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LCZ460-LEZ444-071430- /O.CON.KDTX.SC.Y.0063.201007T1000Z-201007T2200Z/ Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- 946 PM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 17 knots from the west with gusts up to 26 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...In Lake St Clair, Lake St Clair. In Lake Erie, Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 6 AM EDT Wednesday with the largest waves expected around 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
888 WHUS73 KDTX 070742 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 342 AM EDT Wed Oct 7 2020 LHZ361>363-072200- /O.CON.KDTX.GL.W.0021.201007T1000Z-201007T2200Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- 342 AM EDT Wed Oct 7 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 24 knots from the northwest with gusts up to 36 knots. The largest significant waves will be 7 feet with a potential maximum wave height of 10 feet. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore, Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore and Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 10 AM EDT Wednesday with the largest waves expected around 2 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ421-422-441>443-072200- /O.CON.KDTX.SC.Y.0063.000000T0000Z-201007T2200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 342 AM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 19 knots from the west with gusts up to 29 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI, Port Sanilac to Port Huron MI, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 7 AM EDT Wednesday with the largest waves expected around 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LCZ460-LEZ444-072200- /O.CON.KDTX.SC.Y.0063.201007T1000Z-201007T2200Z/ Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- 342 AM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 17 knots from the west with gusts up to 26 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...In Lake St Clair, Lake St Clair. In Lake Erie, Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 6 AM EDT Wednesday with the largest waves expected around 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
643 WHUS73 KDTX 072156 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 556 PM EDT Wed Oct 7 2020 LHZ361>363-072300- /O.EXP.KDTX.GL.W.0021.000000T0000Z-201007T2200Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- 556 PM EDT Wed Oct 7 2020 ...GALE WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING... Northwest winds have weakened below gale force and will continue to diminish this evening and tonight. $$ LHZ421-422-441>443-080200- /O.EXT.KDTX.SC.Y.0063.000000T0000Z-201008T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 556 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 15 knots from the northwest with gusts up to 24 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI, Port Sanilac to Port Huron MI, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 6 PM EDT Wednesday with the largest waves expected around 9 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LCZ460-LEZ444-080200- /O.EXT.KDTX.SC.Y.0063.000000T0000Z-201008T0200Z/ Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- 556 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 13 knots from the northwest with gusts up to 24 knots. The largest significant waves will be 1 feet with a potential maximum wave height of 2 feet. * WHERE...In Lake St Clair, Lake St Clair. In Lake Erie, Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 6 PM EDT Wednesday with the largest waves expected around 6 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Oct 6, 6:20 AM EDT, 4 hours 39 minutes earlier.
Area forecast discussion, Oct 6, 6:20 AM EDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
620 AM EDT Tue Oct 6 2020
.AVIATION...
A BKN-OVC deck above 5,000 feet has developed this morning and is
moving across the southern terminals. Expect this area of clouds to
push east throughout the morning with VFR conditions continuing to
prevail under mostly sunny skies for the rest of today. Increasing
pressure gradient will hold winds around 10 knots today with enough
boundary layer growth to mix down gusts to over 20 knots through the
afternoon. Strong low level jet tonight presents some LLWS concerns
by around 06Z.
.DTW THRESHOLD PROBABILITIES...
* NONE.
&&
.PREV DISCUSSION...
Issued at 359 AM EDT Tue Oct 6 2020
DISCUSSION...
Southwesterly return flow is in place across the Central Great Lakes
early this morning ahead of an approaching deep midlevel trough.
Kinematics have been steadily strengthening ahead of the wave as jet
energy now rounds through the subgeostrophic base of the trough. A
fresh low level jet exists directly overhead with 925mb, 850mb winds
of/exceeding 40 knots. This has been good for a mixed environment for
much of the terrestrial forecast area with winds in the 5 to 15 mph
range overnight. Regional mosaic shows a very narrow axis of shower
activity now in place from the Straits southwestward to Milwaukee.
This shower activity appears to be forced by system relative
convergence that is occuring at the lead edge of a ribbon of
775-675mb thetae. Surface observations under the shower activity
show just high based/elevated activity with cigs above 7000 ft agl.
Forecast soundings show antecedent dry air mass holding with very dry
conditions below 10 kft agl. Will be carrying a dry forecast today.
Momentum in the lower troposphere will mix out during the course of
the day with the development of the boundary layer. Expecting
southwest winds of 15 mph or so.
Height falls associated with dynamic shortwave digging southward
invof Lake Superior tonight will spin up a surface low pressure
circulation north of Lake Superior through much of Ontario. Very
strong synoptic scale forcing will exist for the low pressure system,
including sharp/deep polar vorticity reservoir, left exit region
dynamics and direct cyclonic vorticity advection. The dcva is in line
to directly impact the Saginaw Bay region including the northern
Thumb. A sharp gradient exists to the PoPs for Tuesday night,
remaining north of M46. The PoP potential should be in am extremely
brief window as the forcing rapidly tracks eastward. Strong
subsidence in the wake of this wave should also limit boundary layer
process for saturation as low level cold advection develops. The main
forecast item remains northwest surface winds Wednesday in the wake
of the low pressure. Current forecast reads wind gusts of 30 mph.
Suspect this may be a touch too low especially for the Saginaw Bay
shoreline in Tuscola and Huron County.
Stable Canadian high pressure will build into the region during the
end of the week due to a large area of upper level confluence.
Temperatures will just modestly with sunny skies leading to a
rapidly moderating air mass. Daytime highs both Thursday and Friday
are expected to be in the 60s. Outstanding weather is then
anticipated for the weekend as the air mass remains dry. Current
forecast suggests temperatures reaching the middle 70s for Saturday.
A dry cold front will then try to settle southward sometime Saturday
night and Sunday. At this time no strong signal exists supporting
precipitation chances along the cold front.
MARINE...
Passage of a warm front along with a moderate pressure gradient will
result in the continued uptick in southwesterly flow this morning,
with gusts on the order of 20-25 knots across the nearshore zones
and around 30 knots northward into central Lake Huron. Small Craft
Advisories will hold for all nearshore zones with the exception of
western Lake Erie, where wind gusts remain just below headline
threshold. This stronger wind field in conjunction with a
strengthening pressure gradient will ramp up wind speeds tonight
which has resulted in the issuance of Small Craft Advisories for all
nearshore zones, with the exception of western Lake Erie. The
pressure gradient will relax by this afternoon, but lighter wind
speeds will be short-lived as a cold front and strong wind field
move over the Great Lakes starting early Wednesday. This has
resulted in the issuance of Gale Watch for northern and central Lake
Huron as increased mixing depths behind the cold front tap into the
stronger winds aloft. Another round of Small Craft Advisories will
be likely for the nearshore zones.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory until noon EDT today for LHZ421-422-441>443.
Gale Watch from late tonight through Wednesday afternoon for
LHZ361>363.
Lake St Clair...Small Craft Advisory until noon EDT today for LCZ460.
Michigan waters of Lake Erie...NONE.
&&
AVIATION.....AA
DISCUSSION...CB
MARINE.......AM
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Oct 6, 4:06 AM EDT, 6 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 406 AM EDT Tue Oct 6 2020 MIZ047>049-053>055-060>063-068>070-075-076-082-083-070815- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 406 AM EDT Tue Oct 6 2020 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-070815- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 406 AM EDT Tue Oct 6 2020 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect this morning. Refer to the latest Marine Weather Message for additional information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A Gale Watch is in effect for the northern and central Lake Huron basin tonight and Wednesday. Refer to the latest Marine Weather Message for additional information. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. CB
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:04 PM EDT | Gale Watch | DTX | 14 hr | |
| Oct 6, 10:59 AM EDT | Small Craft Advisory | DTX | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.